Bulletin of the American Mathematical Society

Review: J. L. Kelley, General topology

Edwin Hewitt

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 62, Number 1 (1956), 65-68.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183520454

Citation

Hewitt, Edwin. Review: J. L. Kelley, General topology . Bull. Amer. Math. Soc. 62 (1956), no. 1, 65--68. https://projecteuclid.org/euclid.bams/1183520454.


Export citation